# SDR CALA2022101002759

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 45,472 hours, 15,878 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: NA
- Condition: Inoperative
- Location: Nr 11 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERON TRIM AT RIGHT CRUISE ALT AUTOPILOT WOULD NOT ENGAGE ADJUST TO LIMITS. ROTABLE PARTS CHANGE WAS INDICATED.   ACCOMP CATIII PER AMM 22-11-00, TEST PASSED. NR 2 SPOILER IS STUCK.  REMOVED NR 2 FLT SPOILER ACTUATOR IAW AMM 27-61-51.  INSTALLED NR 2 SPOILER ACTUATOR IAW AMM 27-61-51-400-801, ITEMS IN THE UP POSITION. LEFT AILERON NOT TRIM WITH CAPT. YOKE AT UP TO I (16). UNABLE TO ADJUST NR 2 AND 11 SPOILERS TO BE WITHIN ZERO TRIMS,  LIMITS OF EACH OTHER.  FLT SPOILER ADJUSTMENT AMM 27-61-00-820-804.  SUPECT NR 11 SPOILER ACTUATOR WORN. REMOVED SPOILER RATIO CHANGER. COMPLETED INSTALLATION OF SPOILER RATIO CHANGER REF AMM 27-61-31-400-801. OPS CHECK GOOD.
